On August 2, my boyfriend and I were messing around. We've never had intercourse, but we had oral and he came on my vagina. It was dark, so I didn't know if it went in or not, but we tried to clean it up. Then, I panicked. I went to buy plan B the next morning and took it. A week later, I started to have brownish-blood like discharge. But, then it got heavier and just blood like my period. This was only for 3 days though, shorter than my normal period. Now, it's been almost 3 weeks since the incident and I've just been having "gas" more than usual and I'm breaking out. I've heard that acne and change in digestion could be a pregnancy symptom but they could also be a plan B symptom. But can plan B symptoms happen almost 3 weeks later?? Acne is also a pre-period symptom for me, and I've had headaches which are pre-period symptoms for me. And I've heard that "gas" can be from anxiousness also. I'm 16 and a senior. I go to a great private school and have a ton going on with college. My parents are strict. My boyfriend is 17 and a senior. His parents are super religious, and he comes from a really wealthy family, so I don't know what his family would do. I don't know what I'm going to do. I also haven't mentioned anything to him because I don't want to worry him. Help. All of my friends told me not to worry because it's such a little chance with me not having intercourse and because I bled heavily for those 3 days. But, I don't know. Every time I google pregnancy symptoms, they seem to fit me but they also fit plan B symptoms
You're not pregnant. Plan B is a HUGE dose of artificial hormone, that should only be taken in total emergencies.
It has a significant effect on your hormones, & can take months for your body to get back to normal.
During this time you can get loads of hormonal symptoms, as your body rids itself of the artificial hormones/chemicals, & tries to rebalance.
Your bleeding & periods may also be irregular for several months. Other hormonal side effects can take weeks to subside.
In order to halt your body's natural cycle, it takes a pretty immense dose of chemicals. You don't want to be messing around with those more than you absolutely have to. There isn't enough data to prove the long term results of such as drug.
Use a condom.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2014 • 1 answer
Posted 15 Jan 2015 • 1 answer
Posted 5 Oct 2015 • 2 answers
Posted 8 Oct 2015 • 2 answers
Posted 9 Oct 2015 • 1 answer